# SDR IXXA20220802803

- Difficulty date: July 29, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Part number: 113T22766
- Part serial: NSN
- Condition: Gouged
- Location: Zone 600
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP OUTBOARD FLAP TRACK GOUGED. REF VT-SAA RN B000195 ATI-57-850-00-02
